| Catalog Number |
20387 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation conclusion: a review of the dhr found that the lot met all release criteria.Tested 5x returned devices with negative standard.All devices yielded valid and accurate negative results at the 10 minute result read time.Root cause: could not duplicate with returns.Source: phone.
Event or Problem Description
Reports 2 events of blood on swab after sample collection.No apparent adverse event.Report 2 of 2.